# SDR CA100706014

- Difficulty date: July 5, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Dhav DHC7103
- Aircraft time: 42,175 hours
- Engine: Pwa PT6A50
- Propeller: Hamstd 24PF305
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Roll Pin
- Part number: MS1656227
- Condition: Broken
- Location: Downlock Lever
- Component: Downlock Lever, Dhav, PN165383
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

WHEN THE DASH 7-103 A/C REACHED ITS INITIAL DESTINATION AND THE GEAR WAS LOWERED, THE MLG DOWN AND LOCKED GREEN LIGHTS WERE LIT BUT NOT THE NLG DOWN AND LOCKED GREEN LIGHT.  THE GEAR WAS CYCLED BUT AGAIN THE NLG GREEN LIGHT DID NOT COME ON.  THE CAPTAIN DECIDED TO RETURN TO THE COMPANY HOME BASE AIRPORT.  THE EMERGENCY NOSE GEAR EXTENSION PROCEDURE WAS CARRIED OUT, BUT STILL THE NLG DOWN GREEN LIGHT DID NOT ILLUMINATE.  THE AIRPORT EMERGENCY CREWS WERE NOTIFIED BEFORE ARRIVAL AND AFTER A COUPLE OF FLY-BYS, COMPANY MAINTENANCE AND OPERATION PERSONNEL HAVING OBSERVED THE FLY-BYS WERE OF THE OPINION THAT THE NLG WAS DOWN AND LOCKED.  IT WAS DECIDED TO PROCEED WITH THE LANDING.  A NORMAL LANDING WAS CARRIED OUT, MAINTENANCE PERSONNEL INSTALLED THE GEAR PINS, AND THE A/C TAXIED BACK TO THE COMPANY HANGAR.  WHEN MAINTENANCE INSPECTED THE A/C, IT WAS FOUND THAT ON THE NLG DOWNLOCK LEVER SUB-ASSEMBLY, THE COTTER PIN P/N- MS24665-73 HAD BROKEN AND THE ROLL PIN P/N- MS16562-27 HAD BACKED OUT OF THE PIN P/N- 16517-1, SO THE PIN P/N- 16517-1 CAME PART WAY OUT OF DOWNLOCK LEVER SUB-ASSEMBLY P/N-16538-3, CAUSING THE DOWNLOCK LEVER TO CANT OVER SIDEWAYS CAUSING THE NLG DOWN LOCK SWITCH TO NOT MAKE, AND THE NLG DOWN AND LOCKED GREEN LIGHT NOT TO ILLUMINATE.  THE PIN P/N- 16517-1 WAS REINSTALLED, THE ROLL PIN AND COTTER PIN REPLACED AND THE NLG DOWN LOCK SWITCH ADJUSTED PER THE DASH 7 M/M.  GEAR SWINGS WERE ACCOMPLISHED SUCCESSFULLY AND THE A/C RETURNED TO SERVICE.  THE COMPANIES OTHER TWO DASH 7S ARE IN THE PROCESS OF BEING INSPECTED IN THIS SAME AREA TO CHECK FOR ANY FAULTS. REF THE ATTACHED DIAGRAM FOR LISTED P/N`S AND A DIAGRAM OF THE DOWNLOCK LEVER SUB-ASSEMBLY.
